# SDR QXEA200500476

- Difficulty date: March 3, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 7,771 hours, 5,750 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - LEFT HAND PYLON PANEL 412JB END EDGE HAS CHAFE MARK.  REPAIRED IAW CRJ700 SRM 51-21-16-001-001-A01, REO 670-54-52-013 AND HORIZON AIR EA R-54-76.
